# SDR SWAA2014041427132

- Difficulty date: March 28, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Spring
- Part number: 176A3101U26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL CROSS CHANNEL SPRING CRACKED AT LT & RT SIDES JUST AFT & ABOVE VERTICAL STABILIZER FWD ATTACH POINTS.  R & R SPRING IAW SRM.
